"5 ENTYVIO WARNINGS AND PRECAUTIONS
5.1 ENTYVIO Infusion-Related Reactions and Hypersensitivity Reactions
In UC Trials I and II and CD Trials I and III, hypersensitivity reactions occurred including a case of anaphylaxis (one out of 1434 patients [0.07%]) [see Adverse Reactions (6.1)]. Allergic reactions including dyspnea, bronchospasm, urticaria, flushing, rash, and increased blood pressure and heart rate have also been observed. The majority were mild to moderate in severity as assessed by the investigator. Experience with other biologic medications suggests that hypersensitivity reactions and anaphylaxis to ENTYVIO may vary in their time of onset from during infusion or immediately post-infusion to occurring up to several hours post-infusion.
If anaphylaxis or other serious allergic reactions occur, discontinue administration of ENTYVIO immediately and initiate appropriate treatment (e.g., epinephrine and antihistamines)."
Sounds like your reaction is known as Dyspnea
. Dyspnea: a shortness of breath or breathlessness is the feeling or feelings associated with impaired breathing. Bronchospasm is a condition where the muscles around the air passages in the lung go into spasm which makes it hard to breathe out and causes wheezing. In the event that it is bad enough of a reaction, yes, they might discontinue the medication for your safety. Definitely make sure you are observed the next time for a doctor to assess...
Moderator ulcerative colitis
M, 35, proctosigmoiditis
Rx: Remicade 5mg per kg, every 8 weeks
Daily 75mg 6MP + weekly Rowasa
Diet: Diet mods and supplements haven't done a thing for me
Post Edited (iPoop) : 10/22/2014 7:09:31 AM (GMT-6)